Jump to content

PubMed RSS Feed - - Steroid acne and rebound phenomenon.


rss

Recommended Posts

Related Articles

Steroid acne and rebound phenomenon.

J Drugs Dermatol. 2008 Jun;7(6):547-50

Authors: Harlan SL

BACKGROUND: There have been many reports of topical steroids treatment for the face causing perioral dermatitis, steroid acne, and steroid rebound phenomenon. OBJECTIVE: To assess patient reported outcomes in patients receiving compounded topical (hydrocortisone 0.75% and precipitated sulfur 0.5%) lotion for up to 15 years for common dermatological conditions of the face. METHODS: In a retrospective study, 300 patients were randomly sampled from the dermatology clinic who had used, or were continuing to use, a lotion based, pharmacy-compounded topical preparation for the face. The topical compound was used in therapies for seborrheic dermatitis and combination with prescription topical therapy for patients with acne and rosacea with tolerability problems. RESULTS: None of the 300 patients experienced steroid acne, rebound phenomenon, or perioral dermatitis associated with use of hydrocortisone 0.75% and precipitated sulfur 0.5% on the face. CONCLUSION: There was no evidence found that perioral dermatitis, steroid acne, or rebound phenomenon occurs when sulfur is compounded with topical hydrocortisone 0.75%.

PMID: 18561585 [PubMed - in process]

http://www.ncbi.nlm.nih.gov/entrez/query.f...p;dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...